# SDR VNAA2013041600008

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 22,377 hours, 22,616 cycles
- Engine: Ge CF343B1
- Engine time: 20,502 hours, 20,668 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 6047T63P04
- Part serial: STA6122B
- Condition: Leaking
- Location: Rt Engine
- Part time: 19,084 hours, 19,564 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE TOILET CAS MESSAGE CAME ON DURING DESCENT.  PASSENGER NEAR LAV REPORTED ELECTRIC BURNING SMELL. CREW RAN QRH (QUICK REFERENCE HANDBOOK) AND LANDED SAFELY.  MAINTENANCE INSPECTED LAV AND CABIN AREA, GROUND RAN AIRCRAFT WITH CREW AND RAN AIR CONDITIONING SYSTEM.  NO DEFECTS AND NO INDICATIONS OR EVIDENCE OF LAV SMOKE NOTED.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE NUMBER ONE CARBON SEAL DUE TO EVIDENCE OF LEAKING OIL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
